Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The minimax principle and uniqueness of the Friedrichs extension


Author: Ebbe Thue Poulsen
Journal: Proc. Amer. Math. Soc. 21 (1969), 508-509
MSC: Primary 47.30
DOI: https://doi.org/10.1090/S0002-9939-1969-0240651-3
MathSciNet review: 0240651
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Tosio Kato, Perturbation theory for linear operators, Die Grundlehren der mathematischen Wissenschaften, Band 132, Springer-Verlag New York, Inc., New York, 1966. MR 0203473
  • [2] F. Riesz and Béla Sz.-Nagy, Leçons d'analyse fonctionnelle, Académiai Kiadó, Budapest, 1952.
  • [3] Jerome Berkowitz, On the discreteness of spectra of singular Sturm-Liouville problems., Comm. Pure Appl. Math. 12 (1959), 523–542. MR 0107041, https://doi.org/10.1002/cpa.3160120309

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.30

Retrieve articles in all journals with MSC: 47.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0240651-3
Article copyright: © Copyright 1969 American Mathematical Society